Alert archive / Alabama / River Flood Warnings in 2020
River Flood Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 6, 2020, 6:58 AM CST for Coffee County, Dale County, Alabama. It took effect at Feb 7, 2020, 11:25 AM CST. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 6:58 AM CST (12:58 UTC)
- In effect from
- Feb 7, 2020, 11:25 AM CST
- Expired
- Feb 9, 2020, 11:08 PM CST
- In force
- 60 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Coffee County, AL, Dale County, AL
The radar
The Ft Rucker radar (KEOX), 35 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pea River near Ariton (US 231) (ARTA1). The gauge peaked at 14.60 ft at Feb 9, 2020, 2:00 AM CST.
- Action stage
- 8 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02363000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
602 WGUS42 KTAE 061258 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 758 AM EST Thu Feb 6 2020 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Alabama...Florida...Georgia... Pea River near Ariton (US 231) affecting Coffee and Dale Counties Choctawhatchee River near Newton (SR 134) affecting Dale County Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County affecting Lee County Chipola River at Marianna (US 90) affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && ALC031-045-071257- /O.NEW.KTAE.FL.W.0004.200207T1725Z-200210T0508Z/ /ARTA1.2.ER.200207T1725Z.200208T1200Z.200209T1708Z.NO/ 658 AM CST Thu Feb 6 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Pea River near Ariton (US 231). * From Friday morning, or until the warning is cancelled. * At 6:00 AM Thursday the stage was 4.1 feet. * Moderate flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by tomorrow late morning and continue to rise to near 17.1 feet by Saturday morning. The river will fall below flood stage by late Sunday morning. * Impact: At 17.0 feet: The basement of a home on U.S. Highway 231 and the Pea River will be flooded. && LAT...LON 3162 8571 3143 8590 3149 8593 3162 8579 $$ ALC045-071257- /O.NEW.KTAE.FL.W.0005.200206T2307Z-200209T0500Z/ /NEWA1.2.ER.200206T2307Z.200207T1200Z.200208T1700Z.NO/ 658 AM CST Thu Feb 6 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Choctawhatchee River near Newton (SR 134). * From this afternoon, or until the warning is cancelled. * At 6:30 AM Thursday the stage was 8.3 feet. * Moderate flooding is forecast. * Flood stage is 19.0 feet. * Forecast: Rise above flood stage by late this afternoon and continue to rise to near 24.2 feet by tomorrow morning. The river will fall below flood stage by late Saturday morning. * Impact: At 24.0 feet: Moderate flooding on the Choctawhatchee River will affect stores and apartments around highway 92 near Clayhatchee, eight miles downstream of Newton. && LAT...LON 3133 8547 3132 8560 3120 8566 3120 8575 3137 8566 3140 8553 $$ FLC059-133-071257- /O.NEW.KTAE.FL.W.0006.200208T1200Z-000000T0000Z/ /CARF1.1.ER.200208T1200Z.200209T0000Z.000000T0000Z.NO/ 658 AM CST Thu Feb 6 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Choctawhatchee River near Caryville (US 90). * From Saturday morning, or until the warning is cancelled. * At 6:00 AM Thursday the stage was 7.4 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by Saturday morning and continue to rise to near 14.4 feet by Saturday evening. * Impact: At 14.0 feet: In Holmes County, Boat Ramp Road south of CR-179 will flood. Access to several of the fish camps off Boat Ramp Road may become inaccessible above this level. && LAT...LON 3099 8580 3070 8581 3070 8592 3077 8589 3085 8591 3099 8588 $$ FLC131-133-071257- /O.NEW.KTAE.FL.W.0007.200210T0200Z-000000T0000Z/ /BRUF1.1.ER.200210T0200Z.200211T0600Z.000000T0000Z.NO/ 658 AM CST Thu Feb 6 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Choctawhatchee River near Bruce (SR 20). * From Sunday evening, or until the warning is cancelled. * At 6:45 AM Thursday the stage was 8.9 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by Sunday evening and continue to rise to near 15.5 feet by early Tuesday morning. Additional rises are possible thereafter. * Impact: At 16.0 feet: Portions of Big Cedar, Cowford, and Choctawhatchee River Roads in Walton County are impassible above this level. Structures in the area not elevated begin flooding. Portions of Choctaw Road in Washington County begin to flood along with Strickland Road in the far southwestern portion of the county. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$ GAC177-071257- /O.NEW.KTAE.FL.W.0008.200208T1000Z-000000T0000Z/ /DSNG1.1.ER.200208T1000Z.200210T0000Z.000000T0000Z.NO/ 758 AM EST Thu Feb 6 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County. * From late Friday night, or until the warning is cancelled. * At 7:45 AM Thursday the stage was 7.5 feet. * Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: Rise above flood stage by Saturday morning and continue to rise to near 14.2 feet by early Monday morning. * Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may also affect areas downstream near Leesburg. && LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434 $$ FLC063-071257- /O.NEW.KTAE.FL.W.0009.200209T0730Z-200211T1330Z/ /MALF1.1.ER.200209T0730Z.200210T0000Z.200211T0130Z.NO/ 658 AM CST Thu Feb 6 2020 The National Weather Service in Tallahassee has issued a * Flood Warning for the Chipola River at Marianna (US 90). * From late Saturday night, or until the warning is cancelled. * At 6:00 AM Thursday the stage was 8.7 feet. * Minor flooding is forecast. * Flood stage is 18.0 feet. * Forecast: Rise above flood stage by early Sunday morning and continue to rise to near 18.7 feet by early Monday morning. The river will fall below flood stage by Monday evening. * Impact: At 18.5 feet: Water begins to overtop the bank at Turtle Bend Lane. && LAT...LON 3095 8525 3073 8519 3061 8514 3061 8520 3075 8523 3094 8532 $$
3 follow-up statements
517 WGUS82 KTAE 061524 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1024 AM EST Thu Feb 6 2020 ...The Flood Warning continues for the following rivers in Alabama... Choctawhatchee River near Newton (SR 134) affecting Dale County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && ALC045-071523- /O.EXT.KTAE.FL.W.0005.200207T1800Z-200208T0600Z/ /NEWA1.1.ER.200207T1800Z.200207T1800Z.200207T1800Z.NO/ 924 AM CST Thu Feb 6 2020 The Flood Warning continues for the Choctawhatchee River near Newton (SR 134). * From Friday afternoon, or until the warning is cancelled. * At 8:30 AM Thursday the stage was 8.4 feet. * Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: The river is expected to rise to near flood stage tomorrow early afternoon. * Impact: At 19.0 feet: Minor flooding will begin to affect farmland in low lying areas near the Choctawhatchee River. && LAT...LON 3133 8547 3132 8560 3120 8566 3120 8575 3137 8566 3140 8553 $$
695 WGUS82 KTAE 070327 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1027 PM EST Thu Feb 6 2020 ...The Flood Warning continues for the following rivers in Alabama... Florida...Georgia... Pea River near Ariton (US 231) affecting Coffee and Dale Counties Choctawhatchee River near Newton (SR 134) affecting Dale County Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County affecting Lee County ...The Flood Warning continues for the following rivers in Florida... Chipola River at Marianna (US 90) affecting Jackson County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && ALC031-045-080326- /O.EXT.KTAE.FL.W.0004.200208T0224Z-200208T2100Z/ /ARTA1.1.ER.200208T0224Z.200208T0600Z.200208T0900Z.NO/ 927 PM CST Thu Feb 6 2020 ...Flood Warning extended until Saturday afternoon...The Flood Warning continues for the Pea River near Ariton (US 231). * From Friday evening, or until the warning is cancelled. * At 9:00 PM Thursday the stage was 6.8 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by tomorrow evening and continue to rise to near 14.3 feet by early Saturday morning. The river will fall below flood stage by Saturday morning. * Impact: At 14.0 feet: The backyard of a home near U.S. Highway 231 and Pea River will start to flood. && LAT...LON 3162 8571 3143 8590 3149 8593 3162 8579 $$ ALC045-080326- /O.EXT.KTAE.FL.W.0005.200207T2034Z-200208T1342Z/ /NEWA1.1.ER.200207T2034Z.200208T0000Z.200208T0142Z.NO/ 927 PM CST Thu Feb 6 2020 ...Flood Warning extended until Saturday morning...The Flood Warning continues for the Choctawhatchee River near Newton (SR 134). * From Friday afternoon, or until the warning is cancelled. * At 8:30 PM Thursday the stage was 12.1 feet. * Minor flooding is forecast. * Flood stage is 19.0 feet. * Forecast: Rise above flood stage by tomorrow early afternoon and continue to rise to near 19.4 feet by tomorrow evening. The river will fall below flood stage by tomorrow evening. * Impact: At 19.0 feet: Minor flooding will begin to affect farmland in low lying areas near the Choctawhatchee River. && LAT...LON 3133 8547 3132 8560 3120 8566 3120 8575 3137 8566 3140 8553 $$ FLC059-133-080326- /O.EXT.KTAE.FL.W.0006.200210T1500Z-000000T0000Z/ /CARF1.1.ER.200210T1500Z.200211T0600Z.000000T0000Z.NO/ 927 PM CST Thu Feb 6 2020 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * From Monday morning, or until the warning is cancelled. * At 9:00 PM Thursday the stage was 9.2 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by late Monday morning and continue to rise to near 14.2 feet by early Tuesday morning. * Impact: At 14.0 feet: In Holmes County, Boat Ramp Road south of CR-179 will flood. Access to several of the fish camps off Boat Ramp Road may become inaccessible above this level. && LAT...LON 3099 8580 3070 8581 3070 8592 3077 8589 3085 8591 3099 8588 $$ FLC131-133-080326- /O.EXT.KTAE.FL.W.0007.200211T0430Z-000000T0000Z/ /BRUF1.1.ER.200211T0430Z.200212T0000Z.000000T0000Z.NO/ 927 PM CST Thu Feb 6 2020 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * From Monday evening, or until the warning is cancelled. * At 8:45 PM Thursday the stage was 9.1 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by Monday before midnight and continue to rise to near 15.1 feet by Tuesday evening. Additional rises are possible thereafter. * Impact: At 16.0 feet: Portions of Big Cedar, Cowford, and Choctawhatchee River Roads in Walton County are impassible above this level. Structures in the area not elevated begin flooding. Portions of Choctaw Road in Washington County begin to flood along with Strickland Road in the far southwestern portion of the county. && LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592 $$ GAC177-080326- /O.EXT.KTAE.FL.W.0008.200208T0600Z-200211T1900Z/ /DSNG1.1.ER.200208T0600Z.200209T1800Z.200211T0700Z.NO/ 1027 PM EST Thu Feb 6 2020 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County. * From late Friday night, or until the warning is cancelled. * At 9:45 PM Thursday the stage was 9.6 feet. * Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: Rise above flood stage by early Saturday morning and continue to rise to near 14.1 feet by Sunday early afternoon. The river will fall below flood stage by early Tuesday morning. * Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may also affect areas downstream near Leesburg. && LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434 $$ FLC063-080326- /O.CON.KTAE.FL.W.0009.200209T1500Z-200211T0600Z/ /MALF1.1.ER.200209T1500Z.200210T0000Z.200210T1800Z.NO/ 927 PM CST Thu Feb 6 2020 The Flood Warning continues for the Chipola River at Marianna (US 90). * From Sunday morning, or until the warning is cancelled. * At 9:00 PM Thursday the stage was 9.2 feet. * Minor flooding is forecast. * Flood stage is 18.0 feet. * Forecast: Rise above flood stage by late Sunday morning and continue to rise to near 18.3 feet by Sunday evening. The river will fall below flood stage by Monday early afternoon. * Impact: At 18.5 feet: Water begins to overtop the bank at Turtle Bend Lane. && LAT...LON 3095 8525 3073 8519 3061 8514 3061 8520 3075 8523 3094 8532 $$
882 WGUS82 KTAE 072046 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 PM EST Fri Feb 7 2020 ...The Flood Warning is cancelled for the following rivers in Alabama... Pea River near Ariton (US 231) affecting Coffee and Dale Counties Choctawhatchee River near Newton (SR 134) affecting Dale County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && ALC031-045-072116- /O.CAN.KTAE.FL.W.0004.000000T0000Z-200208T2100Z/ /ARTA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 246 PM CST Fri Feb 7 2020 The Flood Warning is cancelled for the Pea River near Ariton (US 231). * At 2:00 PM Friday the stage was 7.0 feet. * Flood stage is 14.0 feet. && LAT...LON 3162 8571 3143 8590 3149 8593 3162 8579 $$ ALC045-072116- /O.CAN.KTAE.FL.W.0005.000000T0000Z-200208T1342Z/ /NEWA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 246 PM CST Fri Feb 7 2020 The Flood Warning is cancelled for the Choctawhatchee River near Newton (SR 134). * At 2:30 PM Friday the stage was 11.9 feet. * Flood stage is 19.0 feet. * Forecast: The river crested below flood stage at 12.7 feet. && LAT...LON 3133 8547 3132 8560 3120 8566 3120 8575 3137 8566 3140 8553 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 6, 4:48 AM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Feb 6, 4:48 AM CST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
548 AM EST Thu Feb 6 2020
.AVIATION...
[Through 12Z Friday]
SHRA/-TSRA are currently draped across the
northwestern half of the CWA. Southerly winds have been steadily
increasing throughout the night, with many terminals reporting
30+ kts this morning. Increased winds should keep fog from forming
at the surface, though low CIGs will prevail throughout the
period. Conditions will generally remain IFR/LIFR, with winds
becoming gusty early in the morning, increasing even more ahead of
a strong/severe line of storms that will approach from the west.
A brief lull of winds behind the cold front towards the end of the
period will eventually give way to gusty northwesterlies as the
upper level trough swings through our area.
&&
.PREV DISCUSSION [239 AM EST]...
.NEAR TERM [Through Tonight]...
A very active today and tonight period is expected as a very
anomalous positively tilted trough currently across SW Texas is
expected to propagate eastward and develop a more negative tilt as
it moves over the norther Gulf coast. As the aforementioned upper
level trough propagates eastward, a 500mb jet streak of 100+ kts is
expected to develop across the northern Gulf. In association with
this jet streak, a strong surface low pressure system is expected to
move northeastward out of the lower Mississippi valley and into
northern Alabama and Georgia where it will experience a favorable
environment to intensify. This will likely lead to impressive
pressure falls across our region.
As the upper level trough approaches our area, height falls in
excess of 150m will add to an already unstable environment in
place as surface dewpoints have already begun to climb into the
low 70s across much of our region. A LLJ is forecast to strengthen
throughout the morning and afternoon as the trough approaches our
region, with 850mb winds approaching 60+ kts. This will only
enhance the development of the expected squall line that is
currently developing across the lower Mississippi valley. The
squall line currently across the south central Mississippi will
likely be the main threat today; however, there is the possibility
that discrete supercell thunderstorms will develop out ahead of
this squall line. These supercell thunderstorms will likely have a
favorable environment to produce tornadoes. There is still also
the chance if the 0-3km shear vector becomes perpendicular to the
main squall line that embedded tornadoes can develop given that
surface winds will likely be backed out ahead of it.
As a whole, even without the tornado threat, the squall line will
likely produce widespread gusts of 50+ kt winds across our area, and
should be taken seriously.
.SHORT TERM [Friday through Saturday]...
The squall line and associated severe weather threat will be gone
from our CWA to begin the short term. Mostly dry conditions follow
as a much cooler and more stable airmass moves in from the
northwest in the wake of the freshly passed cold front. High
pressure also builds at the surface over the southeast, resulting
in mostly clear skies. Despite plentiful sunshine, high
temperatures will struggle to reach 60 on Fri. The combination of
subsidence aloft, excellent radiational cooling conditions, and
cold-air advection is expected to bring down temperatures to the
mid 30s (except for the immediate coast) on Sat in the overnight
and early-morning hours. High temperatures are forecast to be a
few degrees warmer on Sat.
.LONG TERM [Saturday Night Through Thursday]...
Surface high pressure gradually slides eastward this weekend,
causing winds to veer from east to the south. This shift will
cause moisture to increase for our area thus allowing
temperatures to moderate and begin a warming trend. High
temperatures will be mostly in the 70s with each successive day
being warmer, with low temperatures generally in the low 60s.
Zonal flow aloft is expected to become more southwesterly to begin
the work week as a cutoff low tracks east from near the US/Mexico
border. This pattern will bring rain chances back to our area Mon
afternoon (30-40% PoPs for the AL and western FL Panhandle
counties) as a frontal boundary develops at the surface. Models
are suggesting that the front may temporarily stall, so kept PoPs
relatively unchanged through Tues. By Wed, a shortwave trough
moves east through the OH Valley and mid-Atlantic states and lifts
the boundary, thus causing showers to taper off slightly.
Meanwhile, a longwave trough is expected to dive down the western
US and help eject the energy of the aforementioned cutoff low to
trigger surface cyclogenesis over the midwest. This new system
will track northeast and drag a formidable cold front to its
south. As a result, rain chances increase from northwest (up to
nearly 60%) to southeast on Thurs, with a slight chance of thunder
for our western CWA.
.MARINE...
Terrible boating conditions are expected today through Friday as a
powerful system affects the area. Frequent gale force gusts are
expected ahead of the front today and behind the front tonight into
Friday. The potential for severe thunderstorms also exists ahead of
the front today. Conditions will improve on Saturday. Moderate
easterly winds are expected to develop on Sunday and veer to onshore
for Monday.
.FIRE WEATHER...
A squall line capable of producing severe storms will move through
the forecast area on Thurs. Heavy rainfall and damaging winds are
expected with this system. Dry conditions follow the exit of the
squall line early Fri with high dispersions beginning in the
immediate coast around daybreak and then becoming widespread
through most of the afternoon. Despite the dryness, minimum RH
values will not meet red flag criteria. There are no fire weather
concerns.
.HYDROLOGY...
An additional 1 to 3 inches of rain is expected across the area
today. This results in storm totals of 4 to 6 inches in the
western half of the region and 2 to 4 inches of rain elsewhere.
These rainfall amounts will result in the potential for flash
flooding during the time of heaviest rainfall, particularly across
Southeastern Alabama, Southwestern Georgia, and the Florida
Panhandle. A flash flood watch remains in effect for these areas.
Additionally, river flooding is expected to follow, with at least
minor flooding in the Choctawhatchee, Chipola, Apalachicola basins
as well as the Kinchafoonee Creek expected by the end of the
weekend. Some of these basins may also approach moderate flood
levels, depending on the placement of the heaviest rain. Elsewhere,
rivers should rise into action stage, outside of the Suwannee Basin.
For coastal flood interests, high tide today in Apalachee Bay is
around 130 pm ET, with an additional high tide late tonight. Should
the system be a little slower than predicted, the period of highest
surge could overlay this last high tide and result in moderate
coastal flooding. This is possible, mainly from the Steinhatchee
River southward. That being said, the latest guidance, both PETSS
and deterministic ESTOFS/ETSS data suggest that the maximum water
levels in Apalachee Bay will be between 2 and 3 feet MHHW, which is
on the higher side of our coastal flood advisory criteria, and a
coastal flood advisory is in effect.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 42 57 36 65 / 100 80 0 0 10
Panama City 73 44 57 45 65 / 100 50 0 0 10
Dothan 71 40 53 37 64 / 100 50 0 0 10
Albany 72 42 53 36 63 / 100 60 0 0 10
Valdosta 75 45 56 36 64 / 100 80 0 0 10
Cross City 77 48 60 37 66 / 100 90 0 0 0
Apalachicola 72 46 55 43 63 / 100 70 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 AM EST /6 AM CST/ Friday for Coastal Bay-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-South Walton.
Coastal Flood Advisory from 10 AM this morning to 3 AM EST
Friday for Coastal Dixie-Coastal Franklin-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla.
Wind Advisory until 7 PM EST this evening for Gadsden-Inland
Franklin-Inland Jefferson-Inland Wakulla-Leon-Liberty-
Madison.
Flash Flood Watch through this evening for Calhoun-Central
Walton-Coastal Bay-Holmes-Inland Bay-Jackson-North Walton-
South Walton-Washington.
Wind Advisory until 3 PM EST /2 PM CST/ this afternoon for
Calhoun-Central Walton-Holmes-Inland Bay-Inland Gulf-
Jackson-North Walton-Washington.
High Rip Current Risk through Friday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 3 PM EST /2 PM CST/ Friday for Coastal
Bay-Coastal Gulf-South Walton.
Wind Advisory until 9 PM EST this evening for Inland Dixie-
Inland Taylor-Lafayette.
GA...Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
Lanier-Lee-Lowndes-Mitchell-Terrell-Thomas-Tift-Turner-
Worth.
Flash Flood Watch through this evening for Baker-Calhoun-Clay-
Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Turner-Worth.
Wind Advisory until 3 PM EST this afternoon for Calhoun-Clay-
Early-Miller-Quitman-Randolph-Seminole.
AL...Flash Flood Watch through this evening for Coffee-Dale-Geneva-
Henry-Houston.
Wind Advisory until 2 PM CST this afternoon for Coffee-Dale-
Geneva-Henry-Houston.
GM...Gale Warning until 10 AM EST /9 AM CST/ Friday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Mexico Beach FL from 20
to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
&&
NEAR TERM...Bunker
SHORT TERM...IG
LONG TERM...IG
AVIATION...Bunker
MARINE...DVD
FIRE WEATHER...IG
HYDROLOGY...DVDIn the hours before
Local storm report, Feb 6, 2:10 AM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 AM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 AM NON-TSTM WND GST HOLMES COUNTY AIRPORT 30.83N 85.60W
02/06/2020 M38 MPH HOLMES FL AWOS
AWOS STATION K1J0 HOLMES COUNTY AIRPORT.
0304 AM NON-TSTM WND GST 5 NE WEST BAY 30.35N 85.80W
02/06/2020 M35 MPH BAY FL ASOS
ASOS STATION KECP PANAMA CITY.
&&
DVDLocal storm report, Feb 6, 3:00 AM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 AM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 AM NON-TSTM WND GST MARIANNA MUNICIPAL A/P 30.83N 85.18W
02/06/2020 M38 MPH JACKSON FL ASOS
ASOS STATION KMAI MARIANNA.
0353 AM NON-TSTM WND GST NAPIER FIELD 31.32N 85.45W
02/06/2020 M37 MPH DALE AL ASOS
ASOS STATION KDHN DOTHAN.
&&
DVDLocal storm report, Feb 6, 4:00 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 AM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM NON-TSTM WND GST MARIANNA MUNICIPAL A/P 30.83N 85.18W
02/06/2020 M45 MPH JACKSON FL ASOS
ASOS STATION KMAI MARIANNA.
&&
DVDLocal storm report, Feb 6, 4:57 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 AM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM NON-TSTM WND GST DOAK CAMPBELL STADIUM 30.44N 84.30W
02/06/2020 M36 MPH LEON FL MESONET
MESONET STATION 0043W DOAK CAMPBELL STADIUM
(WEATHERSTEM).
&&
DVDLocal storm report, Feb 6, 5:10 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
610 AM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM NON-TSTM WND GST 2 E MACON COMMUNITY PAR 30.49N 84.25W
02/06/2020 M39 MPH LEON FL MESONET
MESONET STATION 1296W 2.0 SW KILLEARN
ESTATES (WEATHERSTEM).
0555 AM NON-TSTM WND GST 1 E SAINT ANDREWS STATE 30.13N 85.72W
02/06/2020 M36 MPH GMZ750 FL MESONET
MESONET STATION XSTA ST. ANDREW BAY.
0555 AM NON-TSTM WND GST ENTERPRISE MUNICIPAL A/ 31.30N 85.90W
02/06/2020 M39 MPH COFFEE AL AWOS
AWOS STATION KEDN ENTERPRISE.
&&
DVDLocal storm report, Feb 6, 5:43 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
643 AM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM NON-TSTM WND GST HOLMES COUNTY AIRPORT 30.83N 85.60W
02/06/2020 M41 MPH HOLMES FL AWOS
AWOS STATION K1J0 HOLMES COUNTY AIRPORT.
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 12:29 AM CST | Wind Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 20 hr |
| Feb 6, 6:58 AM CST | River Flood Warning | TAE | Dale | 64 hr |
| Feb 6, 10:39 AM CST | Severe Thunderstorm Warning | TAE | Geneva | 51 min |
| Feb 6, 11:15 AM CST | Severe Thunderstorm Warning | TAE | Dale, Henry, Houston | 45 min |
| Feb 6, 11:20 AM CST | Severe Thunderstorm Warning | TAE | Coffee | 25 min |
Nearby
River Flood Warnings in Alabama, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.